Average Returns, B/M, and Share Issues
Article first published online: 11 NOV 2008
© 2008 The American Finance Association
The Journal of Finance
Volume 63, Issue 6, pages 2971–2995, December 2008
How to Cite
FAMA, E. F. and FRENCH, K. R. (2008), Average Returns, B/M, and Share Issues. The Journal of Finance, 63: 2971–2995. doi: 10.1111/j.1540-6261.2008.01418.x
- Issue published online: 11 NOV 2008
- Article first published online: 11 NOV 2008
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!